LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Disequillibrium, feeling like your on a boat rocking all over the place, How to treat

 - UBBFriend: Email this page to someone!    
Author Topic: Disequillibrium, feeling like your on a boat rocking all over the place, How to treat
lymetwister
Frequent Contributor (1K+ posts)
Member # 19590

Icon 5 posted      Profile for lymetwister     Send New Private Message       Edit/Delete Post   Reply With Quote 
This has been by far one of my worst symptoms for 6 mos. now. It seems to be getting worse.

The room isn't spinning, per say. Sometimes, I just feel like I'm falling to the Right, or bouncing up and down.

It's not as bad if I'm driving in a car, but sit me down in a chair or when I lay down in bed and it gets so bad.

Was on the floor trying to wrap some presents and I had to stop as my head felt like it was going up and down.

I've tried Meclizine (Antivert), Benzos, Ginger Tabs all to no avail.

When I go out in the cold, or take a bath, it seems better.

Can't figure this one out and Rife just doesn't seem to get it.

I like to think I'm detoxing well, so ???

I just started on some B12 and Folate as my B12 was 293 and I see this is a symptom of B12 deficiency, so time will tell.

In the mean time, if anyone has any suggestions, I'd love to hear them.

Happy Holidays,

Gary

Posts: 1227 | From District of Columbia | Registered: Mar 2009  |  IP: Logged | Report this post to a Moderator
seekhelp
Frequent Contributor (5K+ posts)
Member # 15067

Icon 1 posted      Profile for seekhelp     Send New Private Message       Edit/Delete Post   Reply With Quote 
That's a pretty low B-12 number Gary. I too have heard it's a symptom of B-12 deficiency. Ever try B-12 injections? I hope so!

Happy holidays to you too. [Smile]

Posts: 7545 | From The 5th Dimension - The Twilight Zone | Registered: Mar 2008  |  IP: Logged | Report this post to a Moderator
ESG
LymeNet Contributor
Member # 4816

Icon 1 posted      Profile for ESG     Send New Private Message       Edit/Delete Post   Reply With Quote 
what you say about being okay in the car but not sitting in a chair: that was me!! Bedtime was so scary because the bed moved. Floors moved up & down like walking a floating dock.

All I can say is that this got better after many many months of intense ABX treatment

Posts: 424 | From Connecticut, USA | Registered: Nov 2003  |  IP: Logged | Report this post to a Moderator
Keebler
Honored Contributor (25K+ posts)
Member # 12673

Icon 1 posted      Profile for Keebler     Send New Private Message       Edit/Delete Post   Reply With Quote 
-
Lyme REALLY hits the inner ear. And the more overwhelmed the liver is, the inner ear can also be even more affected.

I've had episodes where it felt as if I had just experienced a violent earthquake and felt tossed about like a rock. That can be a kind of seizure, actually, triggered by inner ear pressure.

For me, the benzos made it worse. All seizure drugs made it worse, perhaps because of the strain on my liver from them. Allicin made it better. Ginger helped but not enough.

Are you taking minocycline, azithromycin ? Both of those can be hard on the vestibular system.

* B-6 and NAC are said to be calming to the vestibular system (inner, middle ear and the whole hearing/balance system).

* Lying down with the head and torso at a 30 degree rise is the best position for the inner ear.

There is a chance that - either in addition to or regardless of lyme that you have some crystals loose in your ear canals. That would be called BPV.

A simple physical technique can help IF that is the cause. It's called the

Epley Maneuveur

http://en.wikipedia.org/wiki/Epley_maneuver

--

A note about the Epley Maneuveur: ONLY If BPV - I have had the honor of being a patient of Dr. Epley. It was he, in fact, who suggested that I get tested for lyme and he was correct. Little did either of us know that I'd not be able to get treated in my state, though.

However, when hearing other patients in the waiting room say how much better they were getting - and they WERE with vertigo nearly GONE - I asked him to do the same treatments for me. They had the maneuveur done on them - about 6 or 8 over time said how much it helped.

Well, when I asked him to do the same for me he said: "But you don't have what they have. Vertigo has MANY causes and we can't treat everyone the same way since the causes are different."

So, if NOT BPV, such a technique can make it worse.

=======================

Gary, I know you've seen these thread before but there may be something new or you might find just the right link for what is going on right now. It could also be mal de embarquement syndrome, a catch phrase but nonetheless description that implies how bad it can be.


http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=1;t=065801

Topic: TINNITUS: Ringing Between The Ears; Vestibular, Balance, Hearing with compiled links

===========================

www.vestibular.org

VESTIBULAR DISORDERS ASSOCIATION

-----
http://www.vestibular.org/vestibular-disorders/symptoms.php

VESTIBULAR SYMPTOMS
-

Posts: 48021 | From Tree House | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
Snailhead
LymeNet Contributor
Member # 18091

Icon 1 posted      Profile for Snailhead     Send New Private Message       Edit/Delete Post   Reply With Quote 
I had this happen to me when I was taking too much Vitamin D3. I am currently taking 1000 mg per day, and my Dr. had me at about 7,000. I looked up the symptoms of "too much D" and it fit me to a tee.

So if you are on alot of D, maybe pull back a bit.

Posts: 374 | From United States | Registered: Nov 2008  |  IP: Logged | Report this post to a Moderator
nefferdun
Frequent Contributor (1K+ posts)
Member # 20157

Icon 1 posted      Profile for nefferdun     Send New Private Message       Edit/Delete Post   Reply With Quote 
I also had this symptom. It is called ataxia. You feel like you are trying to walk on a boat at sea, falling to one side and then to the other. I also had vertigo which is when the room spins and your eyes move quickly from side to side. Mine was the result of herxing when I first started doxy. I suggest you do not drive as you will not be able to control the car if you have a bad spell.There are also drugs with these side effects so I have to be careful of what I take. I have inner ear damage from a virus years ago. The doctor put drops of ice water in my inner ear to test for it. Normally that would cause you to become dizzy but it did not affect me. I hope you get over it soon.

--------------------
old joke: idiopathic means the patient is pathological and the the doctor is an idiot

Posts: 4676 | From western Montana | Registered: Apr 2009  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.